# SDR SIMA20180606003

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000418401
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CENTER OMEGA AT CARBON CROSSMEMBER,  FRAME 29.   BLENDED THE CORROSION IAW SRM 51-10-03, FOUND TO BE OUT OF LIMITS IAW SRM 53-22-10.  CUT OUT THE DAMAGE IAW SRM 53-22-10.  PERFORMED HFEC INSPECTION OF CUT OUT AND BLENDED AREAS IAW NDTM 51-00-00-916-801-A00,  NO DEFECTS NOTED.  FABRICATED A DOUBLER IAW SRM 53-22-10, ITEM 4, FIGURE 203, SHEET 3. PERFORMED FPI OF FABRICATED PARTS IAW NDTM INTRODUCTION SECTION D, NO DEFECTS NOTED. LOCATED,  DRILLED,  AND COUNTERSUNK THE REPAIR IAW  SRM 51-20-00, 51-20-03, AND 51-40-06.  INSTALLED IAW SRM 51-40-02, AND 53-22-10 FIG 203 SHEET 3.
